What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at May 18, 12:35 PM EST, 25 minutes earlier.
Area forecast discussion, May 18, 12:35 PM EST, 25 minutes before
Area Forecast Discussion
National Weather Service Miami FL
135 PM EDT Mon May 18 2020
.Aviation...
Mainly VFR conditions will prevail throughout the forecast period.
The exception to this will be in and around any showers or
thunderstorms that develop this afternoon and this evening where
periods of MVFR or even IFR conditions are possible. South to
southwesterly winds will continue through this evening between 10
and 15 knots. Patchy fog development is possible across the
interior sections during the overnight hours.
&&
.Prev Discussion... /issued 1121 AM EDT Mon May 18 2020/
Update / Mesoscale Discussion...
Midlevel water vapor loops indicate a well-defined southern-stream
cyclonic-flow perturbation centered over the Middle Gulf waters well
off the Tampa Bay Area coast. This feature will continue drifting
eastward or even southeastward, as the centroid of its accompanying
cyclonically-curved jet streak still lies upstream of the trough
axis. As a result, CVA-associated height falls and related DCVA-
enhanced midlevel cooling preceding this shortwave trough will
continue to overspread the NWS Miami County Warning Area through the
day -- with 500-mb temperatures falling to -8C to -10C from
southeast to northwest.
Meanwhile the low-level mass response preceding the wave is favoring
enhanced isentropic ascent and regenerative convection within a
corridor from the east-central Gulf toward areas from Tampa to Fort
Myers. This activity will progress northeastward to eastward, with
diurnally destabilizing inflow favoring an increasing potential for
robust convection to accompany this activity across Glades and
Hendry Counties toward/across the Lake Okeechobee region from late
morning into early afternoon. Meanwhile, areas of cloud-thinning
and partial clearing southeastward of this regime toward southeast
Florida will favor strong destabilization by this afternoon.
Concurrently, differential-heating-induced baroclinicity and
solenoidal circulations along the edges of thicker/denser mid/high-
level cloud decks and old outflow accompanying the more pronounced
isentropic-ascent regime, coupled with decaying outflow from
dissipating convection presently ongoing over Biscayne Bay vicinity,
along with some potential for a modest/broad east-coast sea-breeze
circulation to ensue, will favor a marked uptick in robust
convective potential this afternoon across southeast Florida.
Convection will preferentially regenerate into areas of highest
theta-e through the afternoon into the early evening -- i.e.,
southeastward to southward.
Given the extremely moist planetary boundary layer -- associated
with lowest-100-mb mean mixing ratios of 15-16 g/kg -- convective
inhibition will be low amid sufficient low-level ascent -- aided by
the larger-scale synoptic ascent -- to support high confidence in
the aforementioned regenerative convective regime taking place
today. Moreover, it appears that an elevated mixed layer has
overspread South Florida from the Sierra Madre Mountains of Mexico --
accompanied by maximum midlevel lapse rates of 7.0-7.5 C/km.
Related enhanced midlevel CAPE density will favor intense parcel
accelerations, offsetting the effects of precipitation loading / dry
entrainment, in support of robust updrafts. While modest, the
presence of 20-30 kt of effective shear -- accompanying the enhanced
midlevel height gradient peripheral to the shortwave trough -- will
combine with 2000-3000 J/kg of midlevel-instability-enhanced
boundary-layer buoyancy for intense multicell clusters. In addition
to sporadic instances of small hail, these parameters suggest large
hail -- to around quarter size -- may occur especially where
updrafts remain in more separated/discrete phases. Moreover, the
enhanced downward buoyancy accompanying the EML could favor damaging
wind gusts where more substantial cell interactions take place among
the multicell clusters. Confidence continues to grow in isolated
severe winds and hail affecting southeast Florida this afternoon --
especially from Downtown Miami / Miami Beach area northward through
coastal/metro Palm Beach County. The most-likely timing is 1-7PM.
The latest output from the Statistical Severe Risk Assessment
Model (SSCRAM) depicts both conditional and unconditional
probabilities for damaging wind gusts and severe hail across these
coastal and metro areas of South Florida this afternoon, further
increasing confidence in these convective hazards materializing in
the strongest storms that develop. However, earlier scattered
strong thunderstorms may also affect Hendry/Glades Counties
through the Lake Okeechobee region.
In addition to severe hail/wind potential today, there is also a
reasonable-worst case scenario for a slight inland mass flux in the
lowest 1 km AGL to favor effective SRH near 100 m2/s2 in immediate
proximity to the east coast. Related streamwise-vorticity
enhancements could conditionally favor the potential for convection
to briefly attain supercellular characteristics within 10-15 miles
of the immediate Atlantic coast -- locally boosting the hail/wind
potential, and possibly supporting a brief/weak tornado. The
enhanced midlevel lapse rates and related parcel accelerations would
also contribute to enhanced vorticity stretching in the low-levels,
and thus there is a reasonable worst-case scenario for brief tornado
with the east-coast-area convective regime.
Finally, given widespread 1.9-2.0-inch precipitable water, enhanced
outflow establishing foci for convective regeneration/training amid
low MLCINH, and anticipated slow multicellular-convection motion,
heavy rain and flooding will be a concern -- especially for the east-
coast metro areas and vicinity. If training convection were to
become established over areas that experienced several inches of
rain over the past few days, the potential for significant urban
flooding could occur this afternoon. Such potential would be highly
localized, though antecedent conditions may bolster this risk.
Ultimately, there remains some uncertainty regarding the exact
details of most-likely strong/severe risk, along with a bit of
uncertainty about the maximum magnitude of potential convective
intensity. This is especially the case given the modest large-scale
ascent over the region. However, there is growing confidence in a
severe-thunderstorm and flooding potential for the east coast metro
areas and vicinity, and all interests across South Florida are
encouraged to monitor weather conditions closely today.
Prev Discussion... /issued 739 AM EDT Mon May 18 2020/
Aviation...
Mostly VFR conditions are expected through the period with periods
of showers and thunderstorms possible at all terminals. Any
convection could bring conditions down to MVFR to IFR at times
along with gusty winds. Some fog is occurring over the interior
this morning and could happen again overnight, especially for
areas that receive rainfall today.
Prev Discussion... /issued 330 AM EDT Mon May 18 2020/
A FEW STRONG TO SEVERE STORMS POSSIBLE WITH HEAVY RAINFALL
EASTERN AREAS TODAY AND TUESDAY...
Short Term...
Today...
Tropical Storm Arthur over the Western Atlantic waters is forecast
by NHC to move northeast towards the outer banks of North
Carolina today, as the tail (a trough of low pressure) from
Arthur extends southwest and into the southeastern portion of
South Florida. At the same time, a mid to upper level low will be
moving southeast from the North Central United States into the
Tennessee Valley with a trough of low pressure extending
southward into the Eastern Gulf of Mexico. This will allow for the
wind flow over South Florida to remain in a south southwest
direction allowing for the west coast sea breeze to push eastward
across the region while the east coast sea breeze remains along
the east coastal areas. This will also allow for the outflow
boundary from the earlier Cuba thunderstorm activity to move
north northeast and into the eastern metro areas of South Florida.
The combination of the the sea breezes, the tail, and the outflow
will allow for scattered to numerous showers and thunderstorms to
develop over the eastern areas of south Florida today starting
over the southeastern areas late this morning into the early
afternoon hours shifting northward toward the northeastern areas
and Lake Okeechobee region late this afternoon into the early
evening hours. The western areas could also see a few showers this
morning, as the west coast sea breeze pushes inland. therefore,
POPs will be in a slight chance over the west coast increasing
to likely conditions over the east coast metro areas for today.
A mid to upper level jet of 50 to 75 knots will be working into
South Florida from the southern Gulf of Mexico this afternoon into
this evening allowing for a short wave to move around the trough
of low pressure in the Gulf of Mexico and into the Lake Okeechobee
region. This short wave will allow for the 500 MB temperatures to
cool this afternoon down to around -9 to -11C over South Florida
leading to steep lapse rates and MLCAPE getting up to around 2000
J/KG over the east coast metro areas of South Florida. Therefore,
a few of the thunderstorms could become strong to severe this
afternoon over the east coast metro areas especially where the sea
breezes and lake breeze collide over the east coast metro areas
of South Florida. The primary impacts from the storms will be
gusty winds, hail, frequent lightning strikes, and locally heavy
rainfall.
Heavy rainfall from the thunderstorms today could cause some
minor street and low lying flooding over the east coast metro
areas especially where heavy rainfall has fallen over the last
couple of days due to the grounds being saturated.
Tonight...
The shower and thunderstorm activity should be moving into the
Atlantic waters and dissipating this evening, as the short wave
moves east of South Florida. Therefore, POPs will be tapering
down this evening over the east coast metro before going dry
during the overnight hours. The West coast metro areas should
remain dry tonight.
Long Term...
Tuesday and Tuesday Night...
A closed mid-upper vortex will drop from the lower Missouri Valley
into the Southeast states, before pinwheeling in this general
vicinity for the remainder of the period. A belt of southwesterly
upper flow will exist ahead of the mid-level trough from the Yucatan
Peninsula through the western Bahamas, providing synoptic support
for parcel ascent via jet-level divergence in conjunction with differential
vorticity advection occurring in concert with weak perturbations
traversing the region. A cold front attendant to surface low
pressure over the Carolinas should settle into central or southern
Florida during this time, with southwesterly low-level flow
occurring ahead of this feature. Current deterministic models
suggest that wind speeds should be light enough for Atlantic sea
breeze development, although the breeze could be somewhat pinned
either near the coast or perhaps a bit farther inland. This, in
conjunction with the approaching surface front/boundary, suggest
potentially plentiful forcing for low-level ascent in addition to
the synoptic signals discussed earlier. Looking at moisture, it's
noted that upper tropospheric moisture should decrease as a dry
slot at 700 mb is evident across the area. That said, low-level
parcel trajectories are of moist Caribbean origin while being
transported along 20 kt of southwesterly 850 mb flow. This will
maintain precipitable water values exceeding 1.75 inches across at
least the southern/eastern portion of our area, with a probable
moisture gradient somewhere near the Lake Okeechobee region
depending upon the ultimate location of the settling front/surface
trough. While cloud cover on Tuesday may have some dependency on
Monday's convective trends, the drying aloft suggests the
potential for decent insolation to occur prior to convective
initiation, and this idea is consistent with model projected mid-
level lapse rates on the order 6-6.5 degrees C/km, and low-level
lapse rates that are even steeper (7-8 degrees C/km). Given
plentiful surface heating into the 80s/lower 90s F, and dewpoints
in the lower 70s, sufficient MLCAPE should build to support modest
to robust updrafts in multicell clusters, despite the somewhat
meager effective shear. All of this points towards the probability
of thunderstorm development on Tuesday, with the greatest
concentration by afternoon perhaps extending from Lake Okechobee
into some portion of the east coast metro areas. Sufficient
temperature-dewpoint spreads exist aloft in proximity soundings
to support downburst winds as a potential thunderstorm hazard,
while the pinned sea breeze suggests that heavy rain/urban
flooding potential may exist for the east coast metro areas. It's
noted that the Storm Prediction Center has outlooked portions of
this area with a marginal risk for severe thunderstorms on
Tuesday. Ultimately, the position of the front and development (or
lack thereof) of the east coast sea breeze should play a key role
in which areas experience the greatest impacts, and this will be
monitored in the days going forward. Keep up with this changing
forecast.
Wednesday through Friday...
The cutoff low should pinwheel about the Southeast States before
lifting into the Ohio Valley late in the period. The surface
trough near or across our area appears to become more diffuse with
time, as south to southwesterly low-level flow continues to
supply the low-levels with moisture. There are some indications
that drier conditions may develop for a time on Wednesday into
Thursday, perhaps limiting shower/storm chances somewhat. However,
this is uncertain as predictability during this period is
somewhat low owing to the rather large envelope in model
solutions. For now, didn't stray from a blended model consensus
for PoPs given this uncertainty. As with Tuesday, stronger storms
during this period will be capable of producing heavy
rainfall/flooding and strong to potentially isolated damaging wind
gusts. Near normal temperatures are expected, with highs in the
upper 80s to lower 90s and lows mostly in the upper 60s and 70s.
Saturday and Sunday...
The persistent eastern low will gradually devolve to an open-wave
trough over New England as weak mid-level ridging evolves across
eastern Gulf of Mexico and Florida. The low-level flow will obtain
an easterly component with time, suggesting a transition towards a
more diurnally driven weather pattern regulated by sea breeze
circulations. This suggests somewhat lower PoPs with rain chances
peaking during the afternoon for inland areas. However forecast
confidence in the extended period remains somewhat lower than
average, so stay tuned for forecast updates. Temperatures during
this time appear to be near, to perhaps a bit above, seasonal
averages.
Marine...
The winds will remain south southwest at 10 knots or less through
the week over South Florida Waters. This will keep the Atlantic
seas at 3 feet or less with the Gulf seas at 2 feet or less
through the week. Therefore, boating conditions looks good this
week outside of any showers or thunderstorms.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 73 88 72 87 / 50 60 20 60
Fort Lauderdale 75 87 74 86 / 50 60 20 60
Miami 75 88 74 87 / 50 60 20 50
Naples 73 85 73 86 / 50 50 10 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&
Aviation...55/CWC
Hazardous weather outlook, May 18, 8:42 AM EST, 4 hours 18 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
942 AM EDT Mon May 18 2020
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
190145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
942 AM EDT Mon May 18 2020
...STRONG TO POSSIBLE SEVERE STORMS TODAY...
...HEAVY RAINFALL AND LOCALIZED FLOODING POSSIBLE TODAY...
This hazardous weather outlook is for South Florida.
.DAY ONE...TODAY AND TONIGHT
Thunderstorms: Isolated to scattered thunderstorms are possible
across all of South Florida and its waters today, especially for
portions of the interior and east coast metro areas. A few of the
thunderstorms could become strong, to even severe, with gusty winds,
hail, frequent lightning strikes, and heavy rainfall. A weak isolated
tornado is possible across eastern portions of South Florida.
Tornado: A weak isolated tornado may be possible today with the
strong to severe storms, primarily across the east coast of South
Florida.
Wind: The strongest thunderstorms could produce wind gusts up to 60
mph mainly over the east coast metro areas and the local waters.
Hail: The strongest thunderstorms could produce hail up to quarter
size mainly over the east coast metro areas and the adjacent coastal
waters.
Flooding: Heavy rainfall from thunderstorms, and repeated rounds of
showers/storms, can produce flooding in low lying and poorly
drainage areas, especially for the east coast where it has been
raining the past few days.
Waterspouts: There is a slight chance of waterspouts with any
thunderstorms and showers that do develop over the local waters.
Visibility: Patchy fog is possible over most of South Florida
early this morning, with patchy smoke over the southern Everglades
and interior areas of Collier County due to wildfires. Visibilities
in the fog and smoke could fall below half an mile at times.
Temperatures: Heat indices could reach 100 degrees over portions of
the interior and East Coast this afternoon, with greater than 105
degrees over portions of eastern Palm Beach County.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
There will be a chance of thunderstorms across South Florida
throughout the week. Gusty winds, locally heavy rainfall, lightning,
and waterspouts will be possible with the strongest storms.
The threat of rip currents for Atlantic beaches will also increase
towards the end of the work week as winds become more easterly over
South Florida.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.
For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.
Fell
In the hours before
Special weather statement, May 18, 11:14 AM EST, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Miami FL
1214 PM EDT Mon May 18 2020
FLZ063-181715-
Glades FL-
1214 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GLADES COUNTY UNTIL 115
PM EDT...
* At 1213 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 9 miles east of Babcock Ranch, or 15
miles northwest of Labelle, moving northeast at 15 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Palmdale and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2710 8105 2678 8145 2678 8146 2677 8147
2677 8157 2703 8156 2703 8134 2704 8133
2703 8133 2703 8127 2712 8127 2713 8117
TIME...MOT...LOC 1613Z 235DEG 11KT 2690 8163
WeinmanSpecial weather statement, May 18, 11:39 AM EST, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Miami FL
1239 PM EDT Mon May 18 2020
FLZ067-068-168-181745-
Coastal Palm Beach County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
1239 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PALM BEACH COUNTY
UNTIL 145 PM EDT...
* At 1239 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Village Of Golf, or over Delray
Beach. This storm was nearly stationary.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Boca Raton, Boynton Beach, Delray Beach, Lake Worth, Palm Beach,
Highland Beach, Ocean Ridge, Greenacres, Palm Springs, Lantana,
Atlantis, Village Of Golf, Kings Point, Dunes Road, Lake Clarke
Shores, Hypoluxo, South Palm Beach, Gulf Stream, Briny Breezes and
Manalapan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2635 8011 2646 8024 2666 8009 2651 7990
TIME...MOT...LOC 1639Z 239DEG 4KT 2648 8009
Weinman
Special weather statement, May 18, 12:09 PM EST, 51 minutes before
Special Weather Statement
National Weather Service Miami FL
109 PM EDT Mon May 18 2020
FLZ063-066-181815-
Hendry FL-Glades FL-
109 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HENDRY AND GLADES
COUNTIES UNTIL 215 PM EDT...
* At 109 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Brighton Seminole Reservation,
or 7 miles north of Lakeport, moving northeast at 20 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Labelle, Lakeport, Buckhead Ridge, Palmdale, Port La Belle,
Brighton Seminole Reservation, Ortona, Muse and Indian Prairie
Canal Mouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2720 8083 2718 8080 2713 8079 2706 8085
2700 8087 2695 8100 2691 8100 2662 8147
2672 8157 2703 8156 2703 8127 2712 8127
2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1709Z 246DEG 19KT 2709 8116
WeinmanSpecial weather statement, May 18, 12:13 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
113 PM EDT Mon May 18 2020
FLZ066-067-070-071-181830-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
113 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLLIER...SOUTHEASTERN
HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL
230 PM EDT...
* At 113 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 12 miles south of Hendry
Correctional, or 18 miles southeast of Ave Maria, moving northeast
at 10 mph.
* Small hail and winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Hendry Correctional, Big Cypress Seminole Reservation, Big Cypress
National Preserve, Miccosukee Indian Reservation, Miccosukee
Service Plaza, Miles City, Sunniland and Deep Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2590 8118 2609 8145 2663 8124 2623 8058
TIME...MOT...LOC 1713Z 227DEG 10KT 2613 8126
Weinman
Special weather statement, May 18, 12:30 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
130 PM EDT Mon May 18 2020
FLZ067-068-168-172-181830-
Coastal Broward County FL-Coastal Palm Beach County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
130 PM EDT Mon May 18 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PALM BEACH COUNTY UNTIL
230 PM EDT...
* At 130 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Cloud Lake, or near Lake Worth,
moving north at 15 mph.
* Small hail, funnel clouds, and wind gusts up to 50 mph possible
with this storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Boynton Beach, Delray Beach,
Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera Beach,
Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean Ridge,
Greenacres, Royal Palm Beach, Palm Springs, North Palm Beach,
Lantana and Lake Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2697 8003 2637 8003 2632 8008 2647 8040
2696 8025 2696 8014 2697 8014
TIME...MOT...LOC 1730Z 190DEG 12KT 2666 8008
Weinman